# SDR SWAA2022020189233

- Difficulty date: September 13, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 40,146 hours, 19,743 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221BF AFT O/B CORNER IS BROKEN / REPAIRED AFT O/B CORNER OF FWD CABIN FLOOR PANEL 221BF IAW SRM 53-00-50-2R-6 56749U 19SEP17
